Mathematical Biosciences and Engineering, 2015, 12(5): 1083-1106. doi: 10.3934/mbe.2015.12.1083.

34E10, 37H10, 92D25, 93D20.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Global stability of a multi-group model with vaccination age, distributed delay and random perturbation

1. School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an, 710049

A multi-group epidemic model withdistributed delay and vaccination age has been formulated and studied.Mathematical analysis shows that the global dynamics of the model is determinedby the basic reproduction number $\mathcal{R}_0$:the disease-free equilibrium is globally asymptotically stable if $\mathcal{R}_0\leq1$,and the endemic equilibrium is globally asymptotically stable if $\mathcal{R}_0>1$.Lyapunov functionals are constructed by the non-negative matrix theory and a novel grouping techniqueto establish the global stability.The stochastic perturbation of the model is studied and it is provedthat the endemic equilibrium of the stochastic model is stochastically asymptotically stablein the large under certain conditions.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Multi-group; distributed delay; stochastic perturbation.; vaccination age; Lyapunov functional

Citation: Jinhu Xu, Yicang Zhou. Global stability of a multi-group model with vaccination age, distributed delay and random perturbation. Mathematical Biosciences and Engineering, 2015, 12(5): 1083-1106. doi: 10.3934/mbe.2015.12.1083

References

  • 1. Rocky Mount. J. Math., 9 (1979), 31-42.
  • 2. J. Math. Biol., 33 (1995), 250-260.
  • 3. Nonlinear Anal.: Real World Appl., 13 (2012), 1581-1592.
  • 4. Math. Biosci., 28 (1976), 221-236.
  • 5. Nonlinear Anal.: Real World Appl., 12 (2011), 1991-1997.
  • 6. Appl. Math. Comput., 218 (2011), 280-286.
  • 7. Appl. Math. Comput., 218 (2011), 4391-4400.
  • 8. Nonlinear Anal.: Real World Appl., 14 (2013), 1135-1143.
  • 9. Canad. Appl. Math. Quart., 14 (2006), 259-284.
  • 10. Proc. Amer. Math. Soc., 136 (2008), 2793-2802.
  • 11. J. Differential Equations, 248 (2010), 1-20.
  • 12. Math. Biosci. Eng., 9 (2012), 393-411.
  • 13. Nonlinear Anal.: Real World Appl., 12 (2011), 2163-2173.
  • 14. Science, 265 (1994), 1451-1454.
  • 15. Nonlinear Anal.: Real World Appl., 11 (2010), 4154-4163.
  • 16. Appl. Math. Comput., 214 (2009), 381-390.
  • 17. Appl. Math. Model., 36 (2012), 908-923.
  • 18. Math. Biosci., 195 (2005), 23-46.
  • 19. Appl. Math. Model., 34 (2010), 437-450.
  • 20. Appl. Math. Comput., 226 (2014), 528-540.
  • 21. J. Franklin Inst., 297 (1974), 325-333.
  • 22. Philadelphia: Society for industrial and applied mathematics, 1975.
  • 23. W. A. Benjamin, New York, 1971.
  • 24. Funkcial. Ekvac., 31 (1988), 331-347.
  • 25. Springer-Verlag, New York, 1993.
  • 26. J. Math. Biol., 28 (1990), 365-382.
  • 27. J. Differential Equations, 48 (1983), 95-122.
  • 28. J. Integral Equations, 10 (1985), 123-136.
  • 29. Ph.D. thesis, University of Nottingham, 2008.
  • 30. Science, 197 (1977), 463-465.
  • 31. Stoch Process Appl., 97 (2002), 95-110.
  • 32. J Math Anal Appl., 341 (2008), 1084-1101.
  • 33. Phys A: Stat Mech Appl., 390 (2011), 1747-1762.
  • 34. Appl. Math. Comput., 238 (2014), 300-318.
  • 35. Commun Nonlinear Sci Numer Simulat., 19 (2014), 3444-3453.
  • 36. Math. Biosci. Eng., 11 (2014), 1003-1025.
  • 37. Chichester: Horwood publishing, 1997.
  • 38. SIAM Rev., 43 (2001), 525-546.

 

This article has been cited by

  • 1. Jinhu Xu, Yan Geng, A nonstandard finite difference scheme for a multi-group epidemic model with time delay, Advances in Difference Equations, 2017, 2017, 1, 10.1186/s13662-017-1415-8
  • 2. Zhijun Liu, Jing Hu, Lianwen Wang, Modelling and analysis of global resurgence of mumps: A multi-group epidemic model with asymptomatic infection, general vaccinated and exposed distributions, Nonlinear Analysis: Real World Applications, 2017, 37, 137, 10.1016/j.nonrwa.2017.02.009
  • 3. Yan Geng, Jinhu Xu, Stability preserving NSFD scheme for a multi-group SVIR epidemic model, Mathematical Methods in the Applied Sciences, 2017, 10.1002/mma.4357
  • 4. Xinyou Meng, Qingling Zhang, Complex Dynamics in a Singular Delayed Bioeconomic Model with and without Stochastic Fluctuation, Discrete Dynamics in Nature and Society, 2015, 2015, 1, 10.1155/2015/302494
  • 5. Suxia Zhang, Hongbin Guo, Global analysis of age-structured multi-stage epidemic models for infectious diseases, Applied Mathematics and Computation, 2018, 337, 214, 10.1016/j.amc.2018.05.020
  • 6. Ying Guo, Wei Zhao, Xiaohua Ding, Input-to-state stability for stochastic multi-group models with multi-dispersal and time-varying delay, Applied Mathematics and Computation, 2019, 343, 114, 10.1016/j.amc.2018.07.058
  • 7. Junyuan Yang, Yuming Chen, Theoretical and numerical results for an age-structured SIVS model with a general nonlinear incidence rate, Journal of Biological Dynamics, 2018, 12, 1, 789, 10.1080/17513758.2018.1528393
  • 8. Yan Liu, Pinrui Yu, Dianhui Chu, Huan Su, Stationary distribution of stochastic multi-group models with dispersal and telegraph noise, Nonlinear Analysis: Hybrid Systems, 2019, 33, 93, 10.1016/j.nahs.2019.01.007

Reader Comments

your name: *   your email: *  

Copyright Info: 2015, Jinhu Xu, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved